Digezene Antacid/Anti-Gas & Pain Relief - 10oz

Digezene Antacid/Anti-Gas & Pain Relief  - 10oz
  • S3 image

Digezene Antacid/Anti-Gas & Pain Relief - 10oz

  • SKU: 531843
  • UPC: 85954400051
  • Size: 10 OZ
  • Manufacturer: WESTARK PHAR

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Helps promote healthy stomach hygiene.

TITLE: Digezene Antacid/Anti-Gas & Pain Relief - 10oz

Helps promote healthy stomach hygiene. Pain relief. Fast acting. Fast, Safe Relief from: Heartburn; Acid indigestion;

Shake well before using. Adults and Children 12 and Over: 2-4 Teaspoonfuls between meals and at bedtime or as directed by physician. Children Under 12: Consult a physician before use. Best if stored refrigerated after opening.

Active Ingredients (in each Tsp=5 ml): Aluminum Hydroxide (Equiv. to Dried Gel, USP) (400 mg), Magnesium Hydroxide (400 mg), Simethicone (40 mg), Acetaminophen (160 mg). Inactive Ingredients: Aloe Barbadensis Leaf Juice, Amylase, Butylparaben, Flavors, Lipase, Magnesium Aluminum Silicate, Methylparaben, Phenol Hydroxide, Polysorbate-20, Propylene Glycol, Propylparaben, Protease, Purified Water, Red 40 (CI 16035), Sodium Saccharin, Sorbitol, Xanthan Gum.

Keep this and all drugs out of the reach of children. Overdose Warning: In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not take more than 12 teaspoonfuls in a 24 hour period, or use the maximum dosage for more than two weeks. Do not use with any other product containing acetaminophen. Do not use this product except under the advice and supervision of a physician if you have kidney or liver disease. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Stop use and ask a doctor if new symptoms occur; pain gets worse of lasts more than 10 days. If pregnant or breast feeding, ask a health professional before use. Sealed under cap for your protection.